×

Found 298 Documents (Results 1–100)

New features of stability of linear systems of differential equations with constant coefficients. (English. Russian original) Zbl 1348.34101

Russ. Math. 58, No. 9, 41-48 (2014); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2014, No. 9, 49-58 (2014).
MSC:  34D20 15B99 34A30
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field